You have no items in your shopping cart.
Sudafed PE non-drowsy day tablets and night tablets for bedtime: Sudafed PE is an effective sinus pain reliever and nasal decongestant which offers 24- hour relief from the symptoms of sinusitis. Do not use if, you have taken Paracetamol, anti-histamines Use this Sudafed PE for 24-hour sinus pain relief, nondrowsy day tablets, night tablets for bedtime.
Do not use if:
you have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery, not for children under 12 years.
Each Day Tablet contains Phenylephrine Hydrochloride 5mgParacetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mg
Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary.Night Tablets (orange) 2 tablets in the evening at bedtime as necessary. When to stop: Adults: after a few days. Children: 48 hours, except on medical advice. If symptoms persist, please see your doctor.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. Incorrect use can be harmful.
Phenylephrine may lead to drowsiness for some people. Chlorpheniramine may cause sleepiness. You should avoid alcohol when you are using this medicine. Follow the dosage as prescribed. Suppose overdosage is taken or suspected then be aware of few warnings listed below:
Sudafed PE non-drowsy day tablets and night tablets for bedtime: Sudafed PE is an effective sinus pain reliever and nasal decongestant which offers 24- hour relief from the symptoms of sinusitis. Do not use if, you have taken Paracetamol, anti-histamines Use this Sudafed PE for 24-hour sinus pain relief, nondrowsy day tablets, night tablets for bedtime.
Do not use if:
you have taken paracetamol, you have taken anti-histamines, you need to drive a car, you need to operate machinery, not for children under 12 years.
Each Day Tablet contains Phenylephrine Hydrochloride 5mgParacetamol 500mg, Each Night Tablet also contains: Chlorpheniramine Maleate 2mg
Day Tablets (red) 2 tablets in the morning, 2 tablets in the afternoon if necessary.Night Tablets (orange) 2 tablets in the evening at bedtime as necessary. When to stop: Adults: after a few days. Children: 48 hours, except on medical advice. If symptoms persist, please see your doctor.
Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to the recommended dose. Incorrect use can be harmful.
Phenylephrine may lead to drowsiness for some people. Chlorpheniramine may cause sleepiness. You should avoid alcohol when you are using this medicine. Follow the dosage as prescribed. Suppose overdosage is taken or suspected then be aware of few warnings listed below: